# SDR SWAA2022020735277

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SUPPORT ANGLE FOR R/H SHIELD FROM STA.763 TO 793 HAS AREAS OF CORROSIO N AROUND NUT PLATES / REMOVED CORROSION ON SUPPORT ANGLE R/H SHIELD AT STA 763-793 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 'D' REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-40-02-OG-0 AND DWG 146A8123 81083U 12/27/17.
